Show simple item record

Authorمحمد توفيق البلقيني
Authorابراهيم محمد مهدي
Available date2009-11-25T13:43:40Z
Publication Date1992
Publication NameJournal of Administrative Sciences and Economics
CitationJournal of Administrative Sciences and Economics, 1992, Vol. 3, Pages 55-89.
URIhttp://hdl.handle.net/10576/8870
Languagear
PublisherQatar University
Subjectالاقتصاد
SubjectEconomics
Titleمنهج كمي مقترح لتسعير تأمين أخطار النقل بالتطبيق على أخطار النقل بهيئة السكك الحديدة المصرية
TypeArticle
Pagination55-89
Volume Number3


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record